# SDR AUS20030792

- Difficulty date: May 28, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCC3YR2
- System (JASC): 3233 · Landing Gear Actuator
- Part: Clevis
- Part number: ED12758
- Condition: Fractured
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR ACTUATOR CLEVIS FRACTURED.
